# SDR DALA13067536307

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 101,356 hours, 12,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1910
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, STRINGER 51R BS 1910, FOUND CORRODED . CORROSION REMOVED IAW  SRM 53-00-53, REPAIR 6.  REPAIR PARTS FABRICATED IAW SRM 
53-00-03, REPAIR 6. HFEC INSPECTION ON REWORK AREA CARRIED OUT IAW NDTM PART 651-00-00 PROCEDURE 23 AND NO CRACK FOUND.
